# SDR SWAA2018011719083

- Difficulty date: January 11, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 51,018 hours, 31,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE GIRT BAR STOW HOOK LOOSE.  SECURED THE HOOKS IAW SIP.
